A 17-year-old, single young man, temperamentally “slow to warm up,” was initially noticed at age 15 to show decline in his academic performance and become socially withdrawn. Gradually, he was observed to have delusions of persecution and 2nd- and 3rd-person auditory hallucinations, in the absence of any previous medical or psychiatric history. The psychotic symptoms improved with olanzapine 10mg/day. This was reduced to 7.5 mg because of excessive sedation. The patient continued to report impairment in attention, concentration, and overall difficulty in studies, due to which academic decline continued. Because of persistent reports of difficulty in attention and concentration, a neuropsychological evaluation of his cognitive abilities was done. This showed inadequacy in motor speed, mental speed, visuo-spatial memory, working memory, verbal memory, set-shifting, and concept-formation. An impression of frontal and bitemporal involvement was made. The patient was started on atomoxetine 10 mg with the aim of reducing his cognitive impairment and enhancing subsequent overall functioning. One month after atomoxetine was started, he was noted to be producing ticking sounds from his throat. The frequency of these sounds, which were initially not noticed by the family, gradually began to increase over the next few months. These would occur numerous times throughout the day, but were absent during sleep. At consultation, a detailed physical examination revealed repeated ticking sounds from the throat, which patient would try to suppress by drinking water and swallowing repeatedly, but he was only partially successful. No other involuntary movements or coprolalia were observed. A complete hemogram and routine biochemical investigations, including blood sugars, renal, liver, and thyroid functions, were within normal limits. An impression of “vocal tics” was made. Since the onset of the vocal tics had begun after the start of atomoxetine therapy, a suspicion of atomoxetine-induced tics was noted, and a decision to stop atomoxetine was made. Within 5 days of stopping atomoxetine, the sounds from the throat subsided and stopped. The patient continues to remain symptom-free after more than 3 months of atomoxetine discontinuation. He has been advised to undergo cognitive remediation training to handle the cognitive deficits.